Have Medical Questions? Ask a Doctor Online!
The views expressed by me are for educational purposes only and do not establish a doctor patient relationship.
I am Mysticdoc, experienced Internal Medicine Specialist.
I am here to help you with your concerns.
Usually a vitamin pill is large enough to cause cough spasms if gone down wrong way.
Probably the pill may have beengone down to your stomach.
However, please watch out for any breathing difficulty, coughing episodes within next 3 hours.
If no other symptoms, then there is nothing to worry.
it feels weird to the right of my throat. I don't feel it when I swallow though. could it still be stuck? will it be ok to dissolve?
this is likely due to the irritation caused by the pill.
You can try drinking more fluids and milk.
Also maalox liquid may be helpful.
ok. I came off a night shift. is it ok for me to sleep now? or should I stay up for three hours first?
You can sleep but sleep on your tummy or on the side.
ok. thanks very much!
THis prevents any choking issue.
It was my pleasure to help you today. Best wishes, Please rate the chat Good or Excellent, if you are satisfied with our conversation and do not have any further question, so that I get rewarded for my time & effort. Thank you! Please bookmark my profile for asking further questions! This is the link to my profile: http://www.justanswer.com/medical/expert-mysticdoc/